# SDR AALA202211294069

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 19,268 hours, 7,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  IN FLIGHT, ECAM CIRCUIT BREAKER TRIPPED REAR PANEL S-V CABIN EMERGENCY LIGHT. FLIGHT CREW ATTEMPTED TO RESET BUT RESET FAILED.  MAINTENANCE FOUND THE LEFT HAND AFT DOOR SLIDE CAUSED A FAULT MESSAGE FOR EMERGENCY POWER SUPPLY 13WL AND REPLACED THE SLIDE ASSEMBLY PER TASK CARD 26LOOO25011.
